Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 587179, 5 pages
http://dx.doi.org/10.1155/2013/587179
Research Article

Fractional Subequation Method for Cahn-Hilliard and Klein-Gordon Equations

1Department of Mathematics, University of Mazandaran, P.O. Box 47416-93797, Babolsar, Iran
2Department of Mathematical Sciences, International Institute for Symmetry Analysis and Mathematical Modelling, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa
3Department of Mathematics and Computer Sciences, Faculty of Art and Sciences, Çankaya University, Ankara, Turkey
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
5Institute for Space Sciences, Măgurele, P.O. Box R 76900, Bucharest, Romania

Received 10 December 2012; Accepted 6 January 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.